# SDR SWI2024022000118

- Difficulty date: December 15, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187611
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FUSELAGE PIANO HINGE #1 LUG LANDING GOUGED HORIZONTAL SIDE   (C-CHECK RO 2/19/2024)   FOUND PAX DOOR PIANO HINGE OUT OF LIMITS PER REO 670-53-21-582 REV. F DATED 2017-08-02. REMOVED AND INSTALLED NEW PAX DOOR PIANO HINGE FUSELAGE SIDE IAW CRJ 700 SRM 53-21-23-201-007-A01 STEPS R, T, AND DWG SH670-31810 REV. AE SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
